Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 13, 2025, 2:25 PM EDT for Chattahoochee County, Muscogee County, Stewart County, Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2025, 2:25 PM EDT (18:25 UTC)
- Expired
- Mar 13, 2025, 3:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Muscogee County, GA, Stewart County, GA
The radar
The Maxwell AFB radar (KMXX), 86 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 2:25 PM EDT | HAIL 0.7 | 1 Ne Fort Benning/Lawso, GA | Dime-sized hail reported at Fort Benning near the Airborne School Jump Towers. |
| Mar 13, 2:28 PM EDT | HAIL 0.7 | 2 Se Custer Road Terrac, GA | Public provided picture of dime sized hail at Fort Benning. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
817
WUUS52 KFFC 131825
SVRFFC
GAC053-215-259-131915-
/O.NEW.KFFC.SV.W.0039.250313T1825Z-250313T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
225 PM EDT Thu Mar 13 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Muscogee County in west central Georgia...
Chattahoochee County in west central Georgia...
North central Stewart County in west central Georgia...
* Until 315 PM EDT.
* At 225 PM EDT, a severe thunderstorm was located over Fort Moore,
or 8 miles south of Columbus, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cusseta, Fort Moore, Christopher, Sand Hill, Custer Road Terrace,
Battle Park, Benning Hills, Jamestown/South Fort Moore, Renfroe,
Carter Acres, and Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3222 8492 3224 8491 3225 8492 3226 8489
3230 8494 3233 8501 3235 8500 3238 8497
3238 8499 3239 8497 3240 8498 3241 8498
3242 8497 3241 8470 3228 8468 3218 8475
TIME...MOT...LOC 1825Z 280DEG 20KT 3234 8498
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
725
WWUS52 KFFC 131853
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Thu Mar 13 2025
GAC215-131903-
/O.CAN.KFFC.SV.W.0039.000000T0000Z-250313T1915Z/
Muscogee GA-
253 PM EDT Thu Mar 13 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MUSCOGEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3222 8492 3224 8490 3225 8490 3226 8489
3228 8488 3231 8486 3235 8482 3236 8478
3238 8471 3228 8468 3218 8475
TIME...MOT...LOC 1853Z 280DEG 20KT 3231 8479
$$
GAC053-259-131915-
/O.CON.KFFC.SV.W.0039.000000T0000Z-250313T1915Z/
Chattahoochee GA-Stewart GA-
253 PM EDT Thu Mar 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN CHATTAHOOCHEE AND NORTH CENTRAL STEWART COUNTIES...
At 253 PM EDT, a severe thunderstorm was located over Cusseta, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cusseta, Christopher, Jamestown/South Fort Moore, Renfroe, and Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3222 8492 3224 8490 3225 8490 3226 8489
3228 8488 3231 8486 3235 8482 3236 8478
3238 8471 3228 8468 3218 8475
TIME...MOT...LOC 1853Z 280DEG 20KT 3231 8479
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 1:43 PM EDT, 42 minutes earlier.
Area forecast discussion, Mar 13, 1:43 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
143 PM EDT Thu Mar 13 2025
...New 18Z Aviation Discussion...
.SHORT TERM...
(Today through Friday)
Issued at 509 AM EDT Thu Mar 13 2025
Key Messages:
- Chances for isolated to scattered showers and thunderstorms,
some strong to marginally severe across portions of west central
Georgia, to increase into the afternoon
- Brief return to dry conditions during the day Friday before an
active weekend begins
A weak mid-level shortwave will trek across the Southeast over the
course of the day today, nudging the lingering vestiges of the Gulf
surface high that kept us dry for a majority of the week out into
the Atlantic. Chances for showers and thunderstorms will increase
beginning mid-morning as the aforementioned trough moves overhead,
highest for areas between the AL/GA border and the Atlanta Metro.
HiRes guidance progs as much as 1000 to 1250 J/kg of surface-based
instability to overspread much of north and central Georgia under
the influence of diurnal heating, along with dewpoints surging into
the 50s to near 60 (compared to the 30s yesterday). Kinematics are
relatively weak -- approximately 20-30kts of effective shear --
given that our mid-level forcing is fairly dilute, but expect there
to be enough oomph to support the maintenance of isolated clusters
moving in from the west capable of producing damaging wind gusts and
perhaps marginally severe hail at peak intensity. A Marginal (level
1 out of 5) Risk is in effect for portions of west central Georgia
to highlight the risk of a few strong to severe storms. Not
expecting very much rainfall from today's convective activity,
generally a half of an inch or less, and much of the eastern portion
of the forecast area may remain totally dry.
Overnight tonight into Friday morning, weak, low-amplitude ridging
will move in in the wake of today's system, supporting a brief
reprieve from more widespread showers and thunderstorms. Given
lingering moisture and thicker cloud cover, some periods of drizzle
or perhaps an isolated light shower are possible across portions of
north and north central Georgia, but expecting generally dry
conditions.
Highs today will be a few degrees cooler than yesterday, topping out
in the low-to-mid 70s areawide. Cannot rule out highs in the lower-
80s tomorrow across south central Georgia. Expect overnight lows in
the upper-40s to lower-50s.
96
&&
.LONG TERM...
(Friday night through Wednesday)
Issued at 509 AM EDT Thu Mar 13 2025
Key Messages:
- Severe weather is expected to impact north and central Georgia
on Saturday evening into Sunday. An Enhanced Risk (Level 3 of
5) is in effect for Saturday, with a Slight Risk (Level 2 of
5) in effect for Sunday. All severe hazards are currently
possible (tornado, severe wind, hail). A significant tornado
(EF-2 or greater) will be possible.
- Rain amounts between 2-3" are expected Friday Night into
Sunday across north Georgia, with 1-2" expected elsewhere in
north and central Georgia. A Slight Risk (level 2 of 4) a
flash flooding is in effect for northern Georgia. Please
remember, turn around don't drown!
Forecast:
Severe weather is very likely across north and central Georgia on
Saturday night into Sunday. Confidence on this is high. Uncertainty
remains around a few things, such as if convection can push into the
CWA early Saturday morning, how much contamination of the warm
sector will happen with rain on Saturday, and will the surface
moisture return be enough to allow for better surface based
instability as the front moves into the CWA. Each of these will have
impacts on the coverage and intensity of the severe weather that
moves through the CWA. The best I can say at this time is that the
ceiling for this system remains quite high based on many aspects of
the ingredients in play, but whether or not we can get them all in
place correctly for a more significant severe outbreak remains to be
seen.
The long term picks up Friday night with what looks to be some very
active weather days in the southeast. To open with a general
synoptic overview, a deep PV anomaly will dig into the west coast
before lifting northeastward into the Great Plains on Friday. Lee
cyclogenesis will take place with strong surface low forming. These
two intertwined features will continue to push towards the northeast
as the midlatitude cyclone matures and becomes increasingly
vertically stacked over the midwest by Friday night. This will drive
a cold front towards the Arklatex region with a notable surface
mass response ahead of it drawing surface moisture up from the
Gulf into the South and points northward that will help prime the
surface environment for Saturday. As this system is rapidly
developing on Friday, another PV anomaly will get pushed into the
base of the larger trough thanks to some diabatic pumping due to
convection over the Pacific. This will push in on Saturday,
enhancing the PV gradient around the base of the trough with
corresponding increase in jet strength. Large trough will begin to
push east bringing significant height falls that will spread over
the warm sector. Cold front will push east and provide an
additional source of lift that should push into north and central
GA by the evening on Saturday into the day on Sunday.
We'll start by talking about Friday night into Saturday morning. A
conditional threat exists over portions of TN and AL overnight
Friday for the development of some isolated storms. Overall the
forcing mechanisms are a bit weak. Height falls will be a bit lagged
as we wait on the broader trough to begin progressing to the east
and the front will be stalled as a result. However, if storms can
get going, the thermodynamic and kinematic profiles are absolutely
capable of producing supercells. There is a chance that some of
these storms could hold together during the early morning hours as
they push east into Georgia, so a Marginal Risk (Level 1 of 5)
exists for NW GA to account for this. However, thermodynamics,
especially at the surface, will not be as supportive with eastward
extent, so any storm moving in is likely to be losing intensity, but
would still be capable of a damaging wind gust and possibly some
hail.
As we move into the day on Saturday, heights falls will overspread
the warm sector and the front will begin to push slowly to the east
from the Arklatex region. Additional mass response will mean more
moisture advection from the Gulf into the south. This is where one
of the sources of uncertainty exists. Models vary on whether or not
the warm sector is able to remain clear of showers and elevated
convection as moisture is transported northward. Ensemble guidance
actually leans towards seeing showers, especially in northern
Georgia, well ahead of the main system. This could have impacts on
the thermodynamic profiles, especially given that most guidance has
them being pretty meager with northward extent overnight Saturday.
To our west, increasingly beginning to look as though a significant
outbreak of supercells may take place within the corridor of best
moisture advection out ahead of the front. One thing that will need
to be watched is how far east these hold together, as there will
certainly be a threat for all hazards, including tornadoes, if the
environment remains supportive for supercells into western Georgia
into the evening and the early overnight hours. I'll take the
opportunity to remind folks that the Newnan EF-4 occurred at 1130pm.
Supercells can hold together from the west and remain potent well
after sundown given the right environment. The NAM currently has a
pretty sharp gradient of decent SCP/STP that comes right to the
GA/AL border at 00Z/03Z.
Going into Saturday Night and early Sunday, the front should begin
to progress to the east as the larger trough begins to rotate
through. Intense LLJ is expected to develop out ahead of this, with
00Z NAM (it being the first of the hi-res guidance giving us a look
at things over Georgia) showing the potential for a 70 kt jet at 850
mb. Add into that the very strong jet aloft, and we've got some
impressive kinematic profiles in place. Forecast model sounding
continue to show 400+ m2/s2 of 0-1 km SRH and 500 m2/s2 (and in the
NAM, widespread 600) of 0-3 km SRH, indicative of the tall, hooked
hodographs that will be capable of producing plenty of streamwise
vorticity for any right moving storm that can take advantage of it.
Thermodynamic profiles are very much moist adiabatic, leading to
limited instability outside of a narrow region ahead of the front
where best surface moisture advection takes place. Probabilities of
> 500 J/kg of SBCAPE have been creeping up in the NBM to up to 50%
in parts of the CWA, though this could be attributable to aligning
of the timing rather than a meteorological signal in the guidance.
Given the forcing of the front for convection, this instability will
likely be enough to maintain convection that will be capable of
using the kinematics, especially across northern and western
Georgia. The Enhanced Risk (Level 3 of 5) covers the risks for this,
with a hatched 30% area in place. A line or broken line of storms
will likely push into the area with significant QLCS
characteristics that will be capable of hail, severe winds, and
tornadoes, including the threat of a significant tornado (EF2 or
greater).
As this continues to progress to the east, upper level support will
weaken across the state and moisture advection ahead of the line
should wane a bit which will limit instability. This should act to
bring the intensity of the threat down a bit as it pushes into
eastern Georgia, though the line of storms will still be capable of
quick spin up tornadoes and severe winds given the kinematic
profiles will still be potent. This should begin to exit the area by
the afternoon hours on Sunday. A Slight Risk (Level 2 of 5) is in
place across eastern Georgia for Saturday night into the day on
Sunday at this time.
The other side of the threat is the rainfall, though thankfully this
isn't looking like it will be a major problem. Current forecast has
2-3" across northern Georgia through Sunday afternoon. Looking at
the latest experimental NBM guidance, probabilities of seeing at
least 5" of rain have decreased overall to be generally 5% or less
outside of a few areas in the mountains. So, the upper end potential
of the event does seem to be coming down for QPF. Probability of 3"
is 30-50%. Overall, these QPF amounts shouldn't cause too many
problems, but in places where it does fall quickly, or if we do see
storms run over the same locations in a short time period, some
minor flash flooding issues may be possible. A Slight Risk (Level 2
of 4) extends into north Georgia for flash flooding.
Once we make it past this event, things are quiet for the first part
of next week, with high pressure building in. The next system
looking like it won't be on the horizon until Wednesday at the
earliest. May need to monitor Sunday night and Monday night for
frost/freeze potential. Highs on Monday will be in the 60s, but we
quickly recover into the 70s on Tuesday.
Lusk
&&
.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Thu Mar 13 2025
VCSH by 19-20Z with highest likelihood of TSRA impacting the
airfield between 20-24Z, perhaps accompanied by MVFR vsbys, but
still rather low probability of direct impacts overall. Further
clearing back to true VFR expected as pcpn tapers off in earnest
by 00-01Z, then a rapid drop to BKN IFR by 08-09Z, with MVFR vsbys
in FG/BR. Conditions improve after 15Z. Winds will be SW at 5-10
kts through the evening, becoming light overnight, and then
shifting SSE by Friday afternoon around 10 kts.
//ATL Confidence...18Z Update...
Medium confidence on SHRA/TSRA coverage through the evening, as
well as CIGs and VIS early Friday morning. High for other
elements.
Culver
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 75 50 75 56 / 10 10 0 10
Atlanta 73 54 74 60 / 30 10 0 30
Blairsville 72 45 68 53 / 20 10 0 30
Cartersville 75 52 75 60 / 20 10 0 40
Columbus 75 55 79 60 / 60 10 0 20
Gainesville 74 51 71 57 / 20 10 0 30
Macon 75 53 79 57 / 40 20 0 10
Rome 75 50 76 59 / 30 10 0 50
Peachtree City 73 52 76 59 / 40 10 0 20
Vidalia 77 54 81 58 / 20 20 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...96
LONG TERM....Lusk
AVIATION...CulverHazardous weather outlook, Mar 13, 5:25 AM EDT, 9 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 525 AM EDT Thu Mar 13 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 525 AM EDT Thu Mar 13 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A Marginal Risk (Level 1 of 5) for severe weather is in effect for west central Georgia today. An isolated storm capable of damaging wind gusts up to 60 mph and/or quarter sized hail will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... A Marginal Risk (Level 1 of 5) is in effect for northwest Georgia late Friday night into early Saturday morning. An isolated thunderstorm capable of damaging winds and hail will be possible before sunrise. Severe weather is possible in north and central Georgia Saturday and Sunday. An Enhanced Risk (Level 3 of 5) of severe weather is expected between Saturday afternoon and Sunday morning. All severe weather hazards, tornadoes, damaging winds and hail are possible with this event. Minor flooding and flash flooding concerns could also develop in north Georgia Saturday night into Sunday morning. Please continue to monitor the forecast moving forwards. .SPOTTER INFORMATION STATEMENT... While spotter activation is not needed, spotters are encouraged to report or relay severe weather reports today and tomorrow. Please continue to keep an eye on Saturday into Sunday, as spotter activation may be requested during this time period.
In the hours before
Special weather statement, Mar 13, 2:05 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
205 PM EDT Thu Mar 13 2025
GAZ089-090-131830-
Chattahoochee GA-Muscogee GA-
205 PM EDT Thu Mar 13 2025
...A strong thunderstorm will impact portions of southern Muscogee
and central Chattahoochee Counties through 230 PM EDT...
At 204 PM EDT, a strong thunderstorm was near Russell County Sports
Complex, or 9 miles southwest of Phenix City, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cusseta, Fort Moore, Saint Marys Hills, Sand Hill, Custer Road
Terrace, Battle Park, Benning Hills, Benning Park, Jamestown/South
Fort Moore, and Carter Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3235 8500 3238 8497 3238 8499 3239 8498
3239 8497 3241 8498 3242 8496 3244 8497
3245 8500 3246 8499 3245 8474 3225 8480
3227 8490 3230 8494 3233 8501
TIME...MOT...LOC 1804Z 280DEG 16KT 3236 8511
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 13, 2:10 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT Thu Mar 13 2025
GAZ006-008-131845-
Union GA-Fannin GA-
210 PM EDT Thu Mar 13 2025
...A strong thunderstorm will impact portions of southwestern Union
and east central Fannin Counties through 245 PM EDT...
At 210 PM EDT, a strong thunderstorm was over Margret, or 13 miles
southwest of Blairsville, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Margret and Gaddistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3466 8411 3472 8419 3484 8412 3482 8400
3473 8398
TIME...MOT...LOC 1810Z 224DEG 10KT 3473 8411
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 2:05 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Mar 13, 2:10 PM EDT | Special Weather Statement | FFC | Union | 35 min |
| Mar 13, 2:47 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Mar 13, 2:55 PM EDT | Special Weather Statement | FFC | Meriwether | 35 min |
| Mar 13, 2:57 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Mar 13, 3:12 PM EDT | Special Weather Statement | FFC | Webster | 33 min |
| Mar 13, 3:17 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Mar 13, 3:25 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Mar 13, 3:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Mar 13, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Sumter, Webster | 48 min |
| Mar 13, 4:33 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Mar 13, 4:45 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Mar 13, 4:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Mar 13, 4:48 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Mar 13, 5:13 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Mar 13, 5:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Mar 13, 5:15 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Mar 13, 6:42 PM EDT | Special Weather Statement | FFC | Fannin | 18 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.